Yeheey! at long last, today is the last day of my 2 weeks medication. After a hard battle with the seemingly endless fever which later accompanied by cough, I'm feeling better. I want to share a different story today but that could wait since this post would somehow help you be aware.
As you all know, I am having some problems with my nose. I forgot to share the updates after I went to the ENT several months ago, but the doctor found out I have Atrophic Rhinitis, a type of rhinitis caused by the thinning of the nasal membrane. Not much information about it was shared on the internet. I tried to Google it several times but would only show sites with technical terms. Until today, I came across this website. Limited information was also given but it caught me between acceptance and freaking when I read the complications.
I don't recall if the doctor mentioned the case to me but I can't remember any, maybe because I was so woozy that time. To continue the story, there are two complicaitons (1.) Rhinorrhoea and (2.)Anosmia by which based on my observation, number 2 is the prominent complication in my case then, I FREAKED OUT. Why wouldn't I? I know my smelling ability was reduced (which is one of my best abilities before), but knowing the fact that I am facing the circumstances of completely losing my sense of smell...I almost cried.
The second complication was also responsible for the colds I endured while celebrating New Year, which I thought was just a common cold but was not because it is once again another condition triggered by the allergen looming around the corner. I am glad I consulted the doctor before taking over the counter medicines for cough. It was irritating, it wakes me up in the middle of my sleeping hours. At first I couldn't believe the cough has something to do with my nose, but after the doctor's thorough explanation, I left the hospital hands up, head down.
The good news, I am feeling better but extra precautions should be taken because this is the season of the allergen. Just another hint of precaution, be careful with the medicines you take. It is better to visit your doctor to make sure you're getting the proper medication. If you notice something strange is happening in your body, health or what you feel, consult the expert at once. Be safe.
Antihistamines have different effects to people. You'll feel sleepy but other's may experience palpitation. Those with 6 hours effect will really drive you to bed (in my case) but most of the times, I'm taking those with 24 hour protection.